# SDR JJBA20211223039

- Difficulty date: December 23, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 14718
- Aircraft time: 44,219 hours, 26,704 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM FOUND CRACKED AT FR 24 . LH OMEGA BEAM REPLACED
